# SDR ASAA2021061735125

- Difficulty date: June 17, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 21,359 hours, 6,832 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: Sliding Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED TURNED WINDOW HEAT OFF & OVERHEAT LIGHT EXTINGUISHED GREEN "ON" LIGHT IS EXTINGUISHED & WILL NOT ILLUMINATE. GROUNDED - YES. ACCOMPLISHED WHCU BITE FOUND WINDOW SENSOR FAULTED. FURTHER INSPECTION OF WINDOW SHOWS DEBONDING @ SENSOR AREA REF B737-900 FIM 30-41 TASK 801. REPLACED THE R/H SLIDING WINDOW REF B737-900 AMM 56-12-11, ADJUSTED REFA MM 56-12-11-820-801. OPS CK GOOD.
